# SDR A6WA201904086543

- Difficulty date: April 6, 2019
- Submitted: April 8, 2019
- Operation: Air carrier
- Aircraft: N469AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7917
- Aircraft time: 34,346 hours, 33,227 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Intercostal
- Part number: 601R3521017
- Condition: Cracked
- Location: Bs 654-672
- Part time: 34,346 hours, 33,227 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU INLET DOOR ACTUATOR AFT MOUNT BRACKET APPEARS TO BE CRACKED AND  INTERCOSTAL FWD END APPEARS CRACKED (FS654).
